# SDR SWAA2015081342796

- Difficulty date: August 4, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 43,093 hours, 25,154 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 53120003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE CORRODED BETWEEN BS 787 TO 767, BETWEEN STRINGER 24R TO 24L.  R & R SPLICE IAW SRM.
